# SDR ASAA2015022510785

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 5,089 hours, 1,651 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 0851HT1
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUX PITOT LIGHT ILLUMINATED. C/B IS IN.  ACFT GROUNDED. REPLACED RT LOWER AUX PITOT PROBE IAW AMM 34-11-01/401.  ALTERNATE PITOT SYSTEM LEAK TESTED GOOD IAW AMM TASK 34-11-00-790-812.  PITOT HEATER, OPS CHECK GOOD.
